# SDR 040807N338CS1

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N338CS
- Make and model: Cessna 550
- Aircraft serial: 5501084
- Aircraft time: 2,676 hours, 1,961 cycles
- Engine: Pwa PW530A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 65112092
- Condition: Separated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LOUD NOISE FROM CABIN DOOR AT FL370. FOUND DOOR SEAL TO BE THE CAUSE. ALERTED ATC FOR LOWER ALTITUDE. NO PRESSURIZATION PROBLEMS INDICATED, HOWEVER PRESSURIZATION CONTROLLER BEGAN TO FLUCTUATE. CREW DONNED THEIR O2 MASKS, DECLARED AN EMERGENCY DESCENT AND DIVERTED. MAINTENANCE INSPECTED, CLEANED, AND LUBED PASSENGER DOOR SEAL. FOUND SEAL AND SEAMS NOT CONNECTED, RECONNECTED SEAL ENDS IAW MM. FOUND INNER OR PRIMARY SEAL GOOD. LEAK CHECK GOOD.
